Journal article icon

Journal article

Obstructions to special Lagrangian desingularizations and the Lagrangian prescribed boundary problem

Abstract:

We exhibit infinitely many, explicit special Lagrangian isolated singularities that admit no asymptotically conical special Lagrangian smoothings. The existence/ nonexistence of such smoothings is an important component of the current efforts to understand which singular special Lagrangians arise as limits of smooth special Lagrangians. We also use soft methods from symplectic geometry (the relative version of the h--principle) and tools from algebraic topology to prove (both positive and n...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.2140/gt.2006.10.1453

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Geom. Topol. More from this journal
Volume:
10
Pages:
1453-1521
Publication date:
2006-09-13
DOI:
EISSN:
1364-0380
ISSN:
1364-0380
Keywords:
Pubs id:
pubs:8009
UUID:
uuid:62560a21-40d5-486c-9e53-55f763176aa6
Local pid:
pubs:8009
Source identifiers:
8009
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP